# SDR SWAA012689

- Difficulty date: September 28, 2001
- Submitted: October 4, 2001
- Operation: Air carrier
- Aircraft: N692SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23062
- Aircraft time: 54,396 hours, 37,036 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: BAC1490
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND L ANGLES CRACKED ( 2 EA ) AT BS 178, WL 207, LBL 24 & RBL 24.                              R&R ANGLES PER SRM.
